MathSciNet Relay Station
MathSciNet bibliographic data
MR150404 (27 #403) 34.51
Matrosov, V. M. On the theory of stability of motion. Prikl. Mat. Meh. 26 992--1002 (Russian); translated as J. Appl. Math. Mech. 26 1962 1506–1522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement